# SDR ASAA2014042007549

- Difficulty date: April 20, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 20,579 hours, 6,187 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE WILL NOT ENGAGE IN FLIGHT.  ACFT GROUNDED.  ACCOMPLISHED BITE OF AUTOTHROTTLE IAW FIM 22-31, TASK 801.  FOUND LT ADIRU NO DATA FAULT 22-31004.  RESET LT ADIRU CIRCUIT BREAKERS, IAW AMM 20-60-01-860-801.  ACCOMPLISHED BITE TEST OF ADIRU`S LT &  RT, NO FAULTS NOTED.  ACCOMPLISHED AUTOTHROTTLE BITE, NO CURRENT FAULTS NOTED, INTERMITTENT FAULT-OK FOR CONT SERVICE - NO HISTORY PAST 30 DAYS.
